# SDR FDEA2020060571129

- Difficulty date: May 7, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: AYB7035U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING LWR FUSELAGE BARREL STRUCT, CRACK ON ATTACH BRACKET AT STA 1278, RT CANTED PANEL.  REPLACED CTR WING LWR FUSELAGE BARREL STRUCT, ATTACH BRACKET AT STA 1278 RT REF DAC DRAWING NR AYB7035 AND SRM 51-31-01-0G.
